# SDR COMA0860189

- Difficulty date: March 23, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 33,024 hours, 30,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R31101157SA
- Condition: Cracked
- Location: Fuselage
- Part time: 33,024 hours, 30,642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CLIP CRACKED AT FS 280 RBL 9.00 INBOARD.  REPLACED BRACKET IAW SRM 51-42-21.
